# SDR N58AN58GENOV2

- Difficulty date: November 2, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N58GE
- Make and model: Beech 58
- Aircraft serial: TH1480
- Aircraft time: 1,687 hours
- Engine: Cont IO550C
- Engine time: 2 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Counterweight
- Condition: Loose
- Location: Engine
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN FLIGHT.  IT IS SUSPECTED THAT ONE OF THE COUNTERWEIGHTS HAD COME LOOSE DURING OPERATION.
